Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 148, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 19, 2014, 3:26 PM MDT for Conejos County, Rio Grande County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2014, 3:26 PM MDT (21:26 UTC)
- Expired
- Jul 19, 2014, 4:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conejos County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 227 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
385
WUUS55 KPUB 192126
SVRPUB
COC021-105-192215-
/O.NEW.KPUB.SV.W.0148.140719T2126Z-140719T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT SAT JUL 19 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...
SOUTH CENTRAL RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO...
* UNTIL 415 PM MDT
* AT 326 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
DEL NORTE...OR 30 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3742 10657 3755 10642 3735 10605 3715 10627
TIME...MOT...LOC 2126Z 311DEG 22KT 3744 10643
HAIL...1.00IN
WIND...60MPH
$$
KT4 follow-up statements
187 WWUS55 KPUB 192139 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT SAT JUL 19 2014 COC021-105-192215- /O.CON.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/ CONEJOS CO-RIO GRANDE CO- 339 PM MDT SAT JUL 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES... AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST OF CAPULIN...OR 27 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3739 10650 3749 10638 3735 10605 3715 10627 TIME...MOT...LOC 2138Z 311DEG 22KT 3739 10636 HAIL...0.75IN WIND...60MPH $$ KT
598 WWUS55 KPUB 192146 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 346 PM MDT SAT JUL 19 2014 COC021-105-192215- /O.CON.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/ CONEJOS CO-RIO GRANDE CO- 346 PM MDT SAT JUL 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES... AT 346 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF CAPULIN...OR 23 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3737 10645 3746 10631 3735 10605 3715 10627 TIME...MOT...LOC 2146Z 298DEG 23KT 3737 10629 HAIL...0.75IN WIND...60MPH $$ KT
012 WWUS55 KPUB 192155 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 355 PM MDT SAT JUL 19 2014 COC021-105-192215- /O.CON.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/ CONEJOS CO-RIO GRANDE CO- 355 PM MDT SAT JUL 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES... AT 355 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF CAPULIN...OR 21 MILES SOUTHWEST OF ALAMOSA...MOVING SOUTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL CONEJOS AND SOUTH CENTRAL RIO GRANDE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3732 10641 3744 10626 3735 10605 3715 10627 TIME...MOT...LOC 2155Z 311DEG 22KT 3733 10623 HAIL...0.75IN WIND...60MPH $$ PGW
840
WWUS55 KPUB 192214
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT SAT JUL 19 2014
COC021-105-192224-
/O.EXP.KPUB.SV.W.0148.000000T0000Z-140719T2215Z/
CONEJOS CO-RIO GRANDE CO-
414 PM MDT SAT JUL 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CONEJOS AND
SOUTH CENTRAL RIO GRANDE COUNTIES WILL EXPIRE AT 415 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3732 10641 3744 10626 3735 10605 3715 10627
TIME...MOT...LOC 2213Z 311DEG 22KT 3733 10623
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:44 AM MDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jul 19, 11:44 AM MDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1144 AM MDT SAT JUL 19 2014 .UPDATE... ISSUED AT 905 AM MDT SAT JUL 19 2014 UPDATED TO BRING IN LATEST OBSERVATIONS AND MAKE MINOR ADJUSTMENTS TO SHORT TERM TRENDS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 302 AM MDT SAT JUL 19 2014 CURRENTLY... SKIES MOSTLY CLEAR OVER MOST OF THE REGION. SOME CLOUDS WERE NOTED OVER THE MTNS AND SAN LUIS VALLEY. SOME LLVL MOISTURE WAS STILL NOTED OVER THE PLAINS...AS RH VALUES OVER THE LAMAR AREA WERE ABOVE 90% AND SOME FOG WAS NOTED. ON THE LARGE SCALE...MODEST NW FLOW WAS STILL NOTED OVER THE REGION. TODAY... FLOW ALOFT WILL GRADUALLY TRANSITION FROM NW FLOW TO WEAKER WEST FLOW AS HEIGHTS GRADUALLY BUILD OVER THE STATE OF CO. BEST DEEP MOISTURE WILL REMAIN OVER THE FAR E PLAINS. TWO AREAS OF INTEREST ARE NOTED TODAY...THE FIRST BEING THE SAN JUANS AND THE 2ND...THE FAR E PLAINS. MODELS ARE PEGGING THE SAN JUANS FOR ENHANCED PRECIP TODAY. AMOUNTS ARE NOT EXPECTED TO BE EXCESSIVE...BUT THE CHANCE OF RAIN OVER THE SAN JUANS AND POSSIBLY THE ADJ SAN LUIS VALLEY WILL BE HIGHER TODAY...AND HAVE LIKELY POPS OVER THIS REGION DURING THE MID AFTERNOON TIME PD. THE BURN SCARS IN THE SAN JUANS WILL HAVE TO BE WATCHED CAREFULLY. GUIDANCE ALSO HAS A GOOD CHANCE OF SOME PRECIP OVER THE FAR E PLAINS LATE THIS AFTERNOON AND EARLY EVENING. SPC ALSO NOTES WE COULD SEE A MARGINAL SEVERE STORM OVER THIS REGION DURING THE AFOREMENTIONED TIME PD. OVER THE REMAINDER OF THE REGION...LOW END SCT POPS ARE IN ORDER FOR THE REST OF THE HIGHER TRRN WITH ISOLD POPS OVER THE REMAINDER OF THE REGION. TONIGHT... BEST CHANCE OF POPS WILL BE THIS EVENING OVER THE FAR E PLAINS WITH POPS ENDING AROUND SUNSET OVER THE REMAINDER OF THE REGION. \/HODANISH .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 302 AM MDT SAT JUL 19 2014 ...HOT... NO BIG CHANGES IN THE EXTENDED FORECAST. THE MAIN QUESTION IS HOW MUCH DIURNAL CONVECTION THERE WILL BE AND THE CONSEQUENTIAL IMPACT ON HIGH TEMPS EACH DAY. THE RESIDUAL MOISTURE FROM AN ONGOING...ALBEIT WEAKENED...MONSOON WILL HAVE A SAY IN JUST HOW HOT IT GETS EACH AFTERNOON. GUIDANCE STILL SEEMS TO BE A TAD TOO HOT GIVEN THE MOISTURE THAT WILL LIKELY STICK AROUND. GFS MOS...FOR EXAMPLE...PROGS 104 DEGREES FOR PUEBLO ON MONDAY...WHICH PROBABLY WILL NOT BE REALIZED WITHOUT STRONG W-SW FLOW ALOFT. COMPLICATING THE HIGH TEMP FORECAST IS A SLIGHT DIFFERENCE BETWEEN THE ECMWF AND GFS. THE EC KEEPS 600 DM H5 HIGH OVER THE 4 CORNERS REGION...WHILE THE GFS SUBTLY SHIFTS THE HIGH EWD INTO ERN NM BY MID-WEEK. IF THE GFS SOLUTION VERIFIES...THAT SHOULD ALLOW BETTER SRLY MONSOONAL FLOW TO PERSIST AND INCREASE THE COVERAGE OF CONVECTION ESPECIALLY FOR THE LATTER HALF OF THE WEEK. THAT SHOULD HOLD HIGH TEMPS BELOW 100 DEGREES. YET...THE LATEST MOS GUIDANCE IS STILL ABOVE 100 DEGREES FOR KPUB SUN-TUE. AND THE EC MOS IS EVEN AT 100 DEGREES FOR MONDAY. BOTTOM LINE...IT WILL BE HOT AND LIKELY THE HOTTEST STRETCH OF THE SUMMER...AT LEAST THROUGH WEDNESDAY AND POSSIBLY LONGER THAN THAT. STILL SHOULD SEE SCT STORMS ON SUNDAY...THEN THE DRY AIR FROM THE DESERT SW KICKS IN ON MON-TUE...WHICH SHOULD LEAD TO THE HOTTEST DAYS OF THE PERIOD. THE UPPER RIDGE SHOULD START TO BREAK DOWN LATE IN THE WEEK...SETTING THE STAGE FOR MORE MONSOONAL ACTIVITY FOR THE END OF JULY. LATEST CPC OUTLOOKS CALL FOR A HIGH PROBABILITY OF A WETTER-THAN-AVERAGE AUGUST...SO IT IS UNLIKELY THAT THE MONSOON WILL STAY QUIET FOR VERY LONG. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1120 AM MDT SAT JUL 19 2014 THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THROUGH THE AFTERNOON. A FEW OF THESE MAY DRIFT OFF INTO THE ADJACENT HIGHER TERRAIN...AFFECTING KCOS...KPUB AND KALS. MAIN SENSIBLE WEATHER WILL BE THE POTENTIAL FOR ERRATIC GUSTY OUTFLOW WINDS AS THUNDERSTORMS WILL BE HIGH BASED. SMOKE HAS BEEN REDUCING VISIBILITIES ACROSS KCOS AND KPUB...THOUGH VIS IS NOT EXPECTED TO DROP BELOW 6 MILES. THUNDERSTORMS WILL DIMINISH FOR THE TAF SITES BY 03Z...WITH CLEARING SKIES AND LIGHT WINDS OVERNIGHT. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KT SHORT TERM...HODANISH LONG TERM...ROSE AVIATION...KT
Hazardous weather outlook, Jul 19, 11:46 AM MDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT SAT JUL 19 2014 COZ058>089-093>099-201800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1146 AM MDT SAT JUL 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION THIS AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT FROM STORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. OVER THE FAR EASTERN PLAINS...GENERALLY EAST OF LA JUNTA...A MARGINAL SEVERE STORM MAY OCCUR...PRODUCING WIND GUSTS TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING OVER THE MOUNTAINS...AND ISOLATED STORMS MAY OCCUR IN THE LATE AFTERNOON AND EARLY EVENING OVER THE PLAINS. THE MAIN STORM THREATS WILL BE LIGHTING AND LOCALLY GUST WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE FAR EASTERN PLAINS. 31/06
In the hours before
Special weather statement, Jul 19, 1:57 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 157 PM MDT SAT JUL 19 2014 COZ081-084-085-192030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 157 PM MDT SAT JUL 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 230 PM MDT... AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOODLAND PARK...OR 19 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK... CASCADE...GLENEAGLE AND CRYSTOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3899 10517 3913 10509 3906 10478 3883 10491 TIME...MOT...LOC 1956Z 292DEG 13KT 3903 10508 KT
Special weather statement, Jul 19, 2:09 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 209 PM MDT SAT JUL 19 2014 COZ067-068-192045- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- 209 PM MDT SAT JUL 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MINERAL AND WEST CENTRAL RIO GRANDE COUNTIES UNTIL 245 PM MDT... AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WAGON WHEEL GAP...OR 51 MILES NORTH OF DULCE...MOVING SOUTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO .35 INCHES WILL BE POSSIBLE ON THE WEST FORK BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTH FORK...WOLF CREEK PASS AND WAGON WHEEL GAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3768 10709 3779 10685 3759 10657 3741 10693 TIME...MOT...LOC 2008Z 325DEG 14KT 3767 10694 KT
Local storm report, Jul 19, 2:18 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT SAT JUL 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY RAIN 1 NNE WOODLAND PARK 39.01N 105.05W
07/19/2014 M0.50 INCH TELLER CO TRAINED SPOTTER
FELL IN 15 MINUTES.
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 19, 2:09 PM MDT | Special Weather Statement | PUB | Mineral | 36 min |
| Jul 19, 2:20 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 115 min |
| Jul 19, 2:54 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 19, 4:16 PM MDT | Special Weather Statement | PUB | Crowley | 44 min |
| Jul 19, 4:18 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jul 19, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 43 min |
| Jul 19, 5:00 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 19, 5:09 PM MDT | Special Weather Statement | PUB | Costilla | 36 min |
| Jul 19, 5:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.